# SDR ZB0R200500005

- Difficulty date: July 1, 2005
- Submitted: July 7, 2005
- Operation: General aviation
- Aircraft: N15143
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335027
- Aircraft time: 3,463 hours
- Engine: Lyc IO360A1A
- System (JASC): 3110 · Instrument Panel
- Part: Potentiometer
- Part number: 67435002
- Condition: Malfunctioned
- Location: Panel Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND PANEL LIGHTS POTENTIOMETER DIMMING INOP. SWITCH WILL COME ON BRIGHT, BUT WILL NOT DIM. ALSO, LANDING GEAR LIGHTING WILL NOT DIM CORRECTLY WHEN POTENTIOMETER IS ON. REPLACED WITH NEW P/N 67435-002. OPS CK OK.
